# SDR ASAA2023072544229

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 54,332 hours, 16,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY M1671 FOR RH MID CABIN EMERGENCY LIGHTS FOUND TO FAIL TO CHARGE BATTERY. FAULT IN POWER SUPPLY FOUND WHILE WORKING TC 78233001. GROUNDED - YES. POWER SUPPLY M1671 REMOVED AND REPLACED PER AMM 33-51-06-960-806. ONE MIG-51A INSTALLED AND REMOVED. OPS CHECK NORMAL.
